# SDR GLBA2002074

- Difficulty date: June 2, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 14,957 hours, 20,063 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bypass Valve
- Part number: 5238001
- Part serial: 0182
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENVIRONMENTAL FAIL.  REPLACED BYPASS VALVE.
